Home » Frequently asked Questions on Health » What are the withdrawal symptoms of Lonazep?

What are the withdrawal symptoms of Lonazep?

Q: Are there any withdrawal symptoms for abrupt stopping of Lonazep? If any, what is a milder alternative?

A:Lonazep is the brand name of a drug called clonazepam. It is licensed for use in the treatment of epilepsy only. However some companies are aggressively promoting it for psychiatric symptoms like depression and vague symptoms like anxiety. It is neither indicated nor approved as a primary therapy in any psychiatric disorder. It is capable of causing paradoxical reactions including agitation, nervousness, anxiety, hostility, nightmares etc. Curiously it can increase depression in some patients and result in suicidal tendency. Clonazepam leads to dependence (addiction) and results in withdrawal symptoms when discontinued, especially abruptly. There are a very large number of conventional medicines used in the treatment of depression to choose from. Unfortunately due to low profitability, companies do not promote such useful, safer alternatives.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------